# SDR ASAA2013020793849

- Difficulty date: February 7, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,806 hours, 5,826 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 9664
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 21,110 hours, 6,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO RECENT HISTORY OF THE RT ENG DUCT PRESS SPLITING DURING CLIMB (RT-18/ LT-44). THE RT PNEUMATIC SYS NEEDS TO BE CHECKED FOR OVER ALL HEALTH.  ACCOMPLISHED T/C NG-36WC-00001, FOUND PRSOV OUT OF LIMIT.  REPLACED PRSOV IAW AMM 36-11-04-400-801.  OPS CHECKED AND LEAK CHECKED GOOD.
